# SDR AALA201906049036

- Difficulty date: May 5, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS. LOCATED AT 0.5 IN. OUTBOARD FROM RIB 4 AND 18.5 IN. FROM TRAILING EDGE ON RH HORIZONTAL STABILIZER (1 EA) (L = 3.8IN. W = 1.6 IN APPROX.). REPAIRED UPPER SKIN ON RH ELEVATOR HORIZONTAL STABILIZER IAW A321 SRM 55-21-11-300-005.
